Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Celiac disease, severe lactose problem, taking zegerid, severe bloating, hard time burping, taking mirlax

Hi, when i was 14 i was diagnosed with celiac disease and was also told i have a serious lactose problem and am currently talking zegerid ( acid reflux medicine). i have been on a gluten free/lactose free diet since i was diagnosed(2years ago). recently my doctor put me on a gluten free/lactose free/ and now a fructose free diet for over a month now. i am still having servere bloating to the point where i look like im going to pop...? i also have a seriously hard time burping? and i practically have to force myself to release the air. but whatever i do it will not go away. im also taking mirlax to be able to go to the bathrom everyday
Asked On : Tue, 1 May 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
-Hello Rac,
I will advise you to cosult a gastroenterologist here on hcm.
Answered: Tue, 1 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor